Resonances for the radial Dirac operators

DSpace Repository

Resonances for the radial Dirac operators

Details

Files for download

Find Full text There are no files associated with this item..

Overview of item record
Publication Article, peer reviewed scientific
Title Resonances for the radial Dirac operators
Author Iantchenko, Alexei ; Kiorotyaev, Evgeny
Date 2015
English abstract
We consider the radial Dirac operator with compactly supported potentials. We study resonances as the poles of scattering matrix or equivalently as the zeros of modified Fredholm determinant. We obtain the following properties of the resonances: (1) asymptotics of counting function, (2) in the massless case we get the trace formula in terms of resonances.
DOI https://doi.org/10.3233/ASY-151298 (link to publisher's fulltext.)
Link https://content.iospress.com/articles/asymptotic-a... (external link to publication)
Publisher IOS Press
Host/Issue Asymptotic Analysis;4
Volume 93
ISSN 0921-7134
Pages 327-370
Language eng (iso)
Subject resonances, 1D Dirac
1D Dirac
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/23765 Permalink to this page
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics